Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


being on atripla for 5 months
Nov 30, 2008

first diagnosed on october 1985.never being on treatment since june 2008.Till then my vl was always undetectable, and my cd4 was round 400and percentage round 15%.i am a long term progressor.From january 2008 till june 2008 my cd4 started dropping rapidly from 450 to 250 and the % from 14% to 9%,but my vl was still undetectable.I started atripla on june 2008 with base line cd4 230,percentage 9% and vl undetectable.on august my cd4 went up to 435 and 11% and still undetectable.new results on 30 october was cd4 200 ,10% still undetectable and my last results on Noveber 20,were cd4 150%,12% still undetectable.the last period i had enormous stress and fatigue..Could stress and fatigue affect so much my result.What else could it happen??I also have chronic inactive hbv who has seroconverted before starting atripla.What do you think of my last result?Should i worry?Should i change therapy.I feel very healthy and i recently had axonic tomography which was clear.

Response from Dr. Holodniy

Stress or other ongiong infections could certainly be responsible for some of your CD4 count and percent decline. However, it is curious in the face of an apparent undetectable viral load your CD4 count and percent went down so dramatically and has not recovered despite Atripla treatment.



Previous
cd4 705 cd4% 21 undetectable
Next
Treatment with nanobytes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement